Rhombic modification of beryllium fluoride
Doklady Akademii Nauk, Tome 147 (1962) no. 4, pp. 846-848
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_147_4_a27,
author = {Yu. M. Korenev and Yu. P. Simanov and A. V. Novoselova},
title = {Rhombic modification of beryllium fluoride},
journal = {Doklady Akademii Nauk},
pages = {846--848},
year = {1962},
volume = {147},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_147_4_a27/}
}
Yu. M. Korenev; Yu. P. Simanov; A. V. Novoselova. Rhombic modification of beryllium fluoride. Doklady Akademii Nauk, Tome 147 (1962) no. 4, pp. 846-848. http://geodesic.mathdoc.fr/item/DAN_1962_147_4_a27/